Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Lyubeznik numbers of a local ring


Author: Uli Walther
Journal: Proc. Amer. Math. Soc. 129 (2001), 1631-1634
MSC (2000): Primary 13D45, 14B15; Secondary 14F40
Published electronically: October 31, 2000
MathSciNet review: 1814090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We collect some information about the invariants $\lambda_{p,i}(A)$ of a commutative local ring $A$ containing a field introduced by G. Lyubeznik in 1993 (Finiteness properties of local cohomology modules, Invent. Math. 113, 41-55). We treat the cases $\dim (A)$ equal to zero, one and two, thereby answering in the negative a question raised in Lyubeznik's paper. In fact, we will show that $\lambda_{p,i}(A)$ has in the two-dimensional case a topological interpretation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D45, 14B15, 14F40

Retrieve articles in all journals with MSC (2000): 13D45, 14B15, 14F40


Additional Information

Uli Walther
Affiliation: Mathematical Sciences Research Institute, 1000 Centennial Drive, Berkeley, California 94720
Address at time of publication: Department of Mathematics, 1395 Mathematical Sciences Building, Purdue University, West Lafayette, Indiana 47907
Email: walther@msri.org, walther@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05755-5
PII: S 0002-9939(00)05755-5
Keywords: Local cohomology, Lyubeznik numbers
Received by editor(s): June 3, 1999
Received by editor(s) in revised form: September 28, 1999
Published electronically: October 31, 2000
Additional Notes: The author was supported by the A.P.\ Sloan Foundation.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society